Centre de diffusion de revues académiques mathématiques

 
 
 
 

Séminaire Équations aux dérivées partielles (Polytechnique)

Table des matières de ce volume | Article précédent | Article suivant
Jean Derezinski
Asymptotic completeness of $N$-body systems
Séminaire Équations aux dérivées partielles (Polytechnique) (1991-1992), Exp. No. 11, 11 p.
Article PDF | Analyses MR 1226490 | Zbl 0771.35038

Bibliographie

[A] S. Agmon, Lectures on the Exponential Decay of Solutions of Second Order Elliptic Equations, Princeton University Press, 1982.  MR 745286 |  Zbl 0503.35001
[Del] J. Dereziński, "Algebraic approach to the N-body long range scattering", Rev. Math. Phys. 3 (1991) 1-62.  MR 1110555 |  Zbl 0726.34071
[De2] J. Dereziński, "Asymptotic completeness of N-body long range quantum scattering", preprint, Ecole Polytechnique.
[De3] J. Dereziński, "Large time behavior of classical N-body systems ", preprint, Ecole Polytechnique. Article |  MR 1181068 |  Zbl 0764.70004
[E1] V. Enss, "Quantum scattering theory of two- and three-body systems with potentials of short and long range", in Schrödinger Operators, S.Graffi (ed.), Lecture Notes in Mathematics, Vol. 1159, Springer, Berlin-Heidelberg -New York, 1985.  MR 824987 |  Zbl 0585.35023
[E2] V. Enss, "Two- and three-body quantum scattering: completeness revisited", Proceedings of the "Conference on Partial Differential Equations ", Teubner-Texte zur Mathematik, Leipzig and B.-W. Schulze (eds), 1989.  MR 1105802 |  Zbl 0699.35215
[Graf] G.M. Graf, "Asymptotic completeness for N-body short range systems: a new proof", Comm. Math. Phys. 132 (1990) 73-101. Article |  MR 1069201 |  Zbl 0726.35096
[He] I. Herbst, "Classical scattering with long range forces ", Comm. Math. Phys. 35 (1974) 194-214. Article |  MR 351326 |  Zbl 0309.70011
[Hö] L. Hörmander, The Analysis of Linear Partial Differential Operators, Vol 1,2 (1983) and Vol. 3,4 (1985), Springer, Berlin-Heidelberg- New York-Tokyo.  Zbl 0521.35001
[RS] M. Reed and B. Simon, Methods of Modern Mathematical Physics, vol. III: Scattering Theory, 1979 and vol. IV: Analysis of Operators, 1978, Academic Press, London. [SigSof1] I.M. Sigal and A. Soffer, "The N-particle scattering problem: Asymptotic completeness for short range systems", Anal. Math. 125 (1987) 35-108.  MR 529429 |  Zbl 0405.47007
[SigSof2] I.M. Sigal and A. Soffer, "Asymptotic completeness for four-body Coulolllb systems", preprint 1991.
[Sim] B. Simon, Wave operators for classical particle scattering, Comm. Math. Phys. 23 (1971) 37-48. Article |  MR 294899 |  Zbl 0238.70012
[Ya] D.R. Yafaev, "Radiation conditions and scattering theory for three-particle Hamiltonians", preprint, Univ. de Nantes 1991.  MR 1221368 |  Zbl 0795.58009
Copyright Cellule MathDoc 2021 | Crédit | Plan du site